В наличии
Mucinex

Детское средство от простуды Mucinex Multi-Symptom Cold Night Time 4 fl oz (118 ml)

4.7 · 20 отзывов
1 209 ₽

Рекомендовано педиатрами† Ацетаминофен 325 мг - обезболивающее/жаропонижающее Дифенгидрамина гидрохлорид 12,5 мг - антигистаминное/противокашлевое Фенилэфрина гидрохлорид 5 мг - назальный деконгестант Жидкая форма В комплекте мерная чашка Здоровье, гигиена, дом Каждая доза жидкого препарата Mucinex Children's Night Time Multi-Symptom Cold со вкусом Very Berry: Облегчает заложенность носа Контролирует кашель Облегчает насморк и чихание Облегчает лихорадку и боль в горле Применение: Временно облегчает эти распространенные симптомы простуды и гриппа: Легкие боли и ломота Головная боль Заложенность носа Чихание Боль в горле Насморк Кашель Контролирует кашель, помогая вашему ребенку уснуть. Временно снижает температуру. †как бренд безрецептурных препаратов в категории детских средств от кашля и простуды (опрос alphalpacRxProVoice)

Доставка из-за рубежа

Сроки рассчитываются при оформлении

Возврат и обмен

В течение 30 дней с момента получения

Рекомендовано педиатрами† Ацетаминофен 325 мг - обезболивающее/жаропонижающее Дифенгидрамина гидрохлорид 12,5 мг - антигистаминное/противокашлевое Фенилэфрина гидрохлорид 5 мг - назальный деконгестант Жидкая форма В комплекте мерная чашка Здоровье, гигиена, дом Каждая доза жидкого препарата Mucinex Children's Night Time Multi-Symptom Cold со вкусом Very Berry: Облегчает заложенность носа Контролирует кашель Облегчает насморк и чихание Облегчает лихорадку и боль в горле Применение: Временно облегчает эти распространенные симптомы простуды и гриппа: Легкие боли и ломота Головная боль Заложенность носа Чихание Боль в горле Насморк Кашель Контролирует кашель, помогая вашему ребенку уснуть. Временно снижает температуру. †как бренд безрецептурных препаратов в категории детских средств от кашля и простуды (опрос alphalpacRxProVoice)

Отзывы покупателей

4.0
покупка подтверждена

When this winter season is on, I always have this in stock. It taste great and the children seem to like it very much.

26.02.2026
5.0
покупка подтверждена

Pretty good, do the job as described. I also noticed that helps to relax them and they seem to sleep better so there’s that.

02.01.2026
5.0
покупка подтверждена
Great but expensive

Helps to relieve the symptoms of flu and cold, especially coughing.

12.09.2025
5.0
покупка подтверждена
Good

I recently had the chance to try this product, and overall, I’m quite impressed. It does exactly what it promises, with quality that feels well-made and thoughtfully designed. From the packaging to the performance, it delivers a good user experience.

05.08.2025
5.0
покупка подтверждена
5 Stars – Effective Relief for Nighttime Cold Symptoms

Mucinex Children's Multi-Symptom Cold Night Time has been a lifesaver during our recent cold season. It effectively alleviates my child's cough, stuffy nose, and runny nose, allowing for a restful night's sleep. The very berry flavor is pleasant and makes administering the medicine easier. I've noticed significant improvement after just one dose. Highly recommend for parents seeking reliable nighttime cold relief for their children.

10.05.2025
5.0
покупка подтверждена

Great product ingredients quality and size help and benefit relieve symptoms effective fast and feel better. Great package on the go

14.03.2025
4.0
покупка подтверждена
Good for early colds

For the early stages of a cold, it is better to take day and night doses separately, and they are effective.

04.03.2025
5.0
покупка подтверждена
The effect is so good

I tried it when I was traveling to Guam and it was so effective that I ordered it as an emergency medicine when I came back to Korea. I didn't use all the cough medicine I brought in Korea, but after I blocked it, my severe cough magically subsided. When I told my brother in the US, he said it's a very famous medicine in the US. It's great to give as an emergency medicine, especially when you have a bad cough.

27.12.2024
5.0
покупка подтверждена
Great product.

Helps young children sleep better when they have coughs and congestion

08.12.2024
5.0
покупка подтверждена
helped with my son

my son had a bad cold and this helped ease his stuffy nose and fever. had a great taste that was easy to give too

30.09.2024

Вам также понравится